Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Nausea with mild temperature after taking metformin. Side effect or drug interaction with nuva ring?

I started taking Metformin 1000 mg last Sunday evening. I had no noticeable side effects. I replaced my nuva ring on Thursday and took the metformin as I had been after my evening meal. I started feeling very nauseated the next morning after breakfast and haven t been able to shake it since. I have had a slight temp at 99.5. Could this be an interaction between the two medications? If so, what should I do?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
thank you for your query.
Normally, Metformin does have a side effect of nausea.
However, there is no specific interaction with Nuvaring.
Nuvaring itself is a hormonal substance, and can cause nausea.
it could be the additive effect of both medications and not an interaction.
You would do best to consult your health care provider, since nausea alongwith a mild temperature could herald the beginning of an infection.
Take care.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor